# SDR UPS99229344

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LIGHT SURFACE CORROSION ON TOP FLOORBEAM CAP BS 344 LBL 25.75 TO 0.  REPAIR CARRIED OUT IAW SRM 53-10-8 FIG 7.
